Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Properties of the operator $z^{ - \nu } \log z$, where $z = {d \mathord{\left/ {\vphantom {d {dx}}} \right. \kern-\nulldelimiterspace} {dx}}$


Author: H. T. Davis
Journal: Bull. Amer. Math. Soc. 37 (1931), 468-479
DOI: https://doi.org/10.1090/S0002-9904-1931-05190-9
MathSciNet review: 1562172
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05190-9